# SDR IPXA2023081693931

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,912 hours, 12,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Low Pressure
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOOR EMERG. OPS CYLINDER PRESSURE IS LOW.SERVICED CREW ENTRY DOOR ASSIST CYLINDER WITH NITROGEN. REF AMM 51-10-14-0301. NO LEAKS NOTED.
